# SDR DXTA200500771

- Difficulty date: June 12, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 7,080 hours, 4,482 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING PRESTART PROCEDURE OF APU WITH BATTERIES AND EICAS ON MULTIPLE EICAS MESSAGES STARTED APPEARING (PRI-STAB, SECONDARY STAB FAIL, DAU, FADEC FAILS) ANY MESSAGE ASSOCIATED WITH ELECTRICAL, RED CHECK RED ON TOP.  A STRONG BURNING SMELL WAS ALSO NOTICED, BATTERIES WHERE DISCONNECTED.  ITEM IS UNDER INVESTIGATION.
